MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
On august 2, 2018 we received a complaint, from (b)(6) medical center, stating that the couch removal plan moves from the position selected by the user.The customer alleged this is to be a safety issue.This situation was determined to be the same as pinn00027109 (a known non-safety related defect from a complaint made by (b)(6) cancer center on (b)(6) 2017).Based on the allegation of a safety issue by uh cleveland medical center and recommendation of philips application support engineers, a special defect management committee meeting was held to discuss defect pinn00027109 (a known defect from a complaint made by (b)(6) cancer center on (b)(6) 2017).During this meeting, based on new information, from the uh cleveland medical center complaint call and investigation it was decided that the defect severity should be changed from severity 4 to severity 3.In this instance, the severity 3 is a safety-related severity 3; this is not a severity 3 due to a lack of a work-around.

Brand Name
16.2 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key7839397
Report Number3004022368-2018-00003
Device Sequence Number1271839
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122(10)16.2.0.60010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer08/02/2018
08/02/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/30/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;